MathSciNet Relay Station
MathSciNet bibliographic data
MR1050215 46M35 (46A16)
Mastyło, Mieczysław On interpolation of some quasi-Banach spaces. J. Math. Anal. Appl. 147 (1990), no. 2, 403–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement